I had taken the Depo shot, I got bloated, cramps, acne on my shoulders, back and some on my face. I lost my sex-drive. I began to question my relationship and wonder if it's what I really want, been more irritated at work. I have switched to the BC pills from before the shot (Tri-lo-Marzia). I am on my 4th month of the pills. Also my cramps this month was bad the first day of my period. I have never had cramps with the pills before either. If I did, it might have lasted a few minutes. I used to have sex with my BF 2-3 times a week before the pill. I really need my sex-drive back!!
Depo-Provera - Has anyone's sex-drive came back after stopping the Depo?
Question posted by megan130024 on 19 Sep 2019
Last updated on 19 September 2019
Yes I got my sex drive back but I had to stop all artificial hormones & use vitex to rebalance my hormones.
Took a few months but worked to get regular periods back, & better libido.
You can't use it if you're using hormonal birth control though. The artificial hormones would work against it trying to balance your own hormones, & you could get pregnant.
I switched to natural birth control. Charting my fertility. Been doing that for the last few years. Complicated at first but easy after a couple of months.
Hugs to you! I had very similar reactions to the shot! Not to mention it made me gain a whole heap of weight too, which in hindsight possibly didn't help my sex drive. It has been around 5yrs since I had the shot now and I'd hate to say it, but my sex drive is still not what it used to be :( I am not on birth control now as my hubby has had a vasectomy.
Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.